This expert forum is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders. All questions will be answered by a medical professional or expert.
I had a swollen lymph node in my neck 2 weeks ago; I asked my doctor about it and she told me to take Cefuroxime for 7 days then it disappeared, but after that I felt something in my groin, there was a swollen lymph node too, I went back to my doctor and he told me to take Co-Amoxiclav. Today is my last day of taking the medicine, but the enlargement of the node just decrease in size but it still there. Then yesterday, I felt a swollen knots in my outer thighs and inner legs, what might that be? Help me please.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.